# SDR SWIA201333479

- Difficulty date: May 9, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 29,579 hours, 24,599 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE ON RT INBD FLAP VANE, RT L/E. (C-CHECK)  REMOVED CHAFE DAMAGE AND RESTORED FINISH ON RT INBD FLAP VANE, RT L/E IAW REO.
